MathSciNet Relay Station
MathSciNet bibliographic data
MR447245 14F05 (13C10)
Vaseršteĭn, L. N.; Suslin, A. A. Serre's problem on projective modules over polynomial rings, and algebraic $K$-theory. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 5, 993–1054, 1199.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement